Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Problems in vision. Diabetic, high blood pressure and creatine level. Taking medication. Suggestions?

hello sir, M father is 48 years old and has a creatinine level of 4.84.. he also has diabetes since the last 20 years. His blood pressure due to kidney functions is always high, and this has affected his vision, due to swelling in the retinal viens he is unable to see and his vision is only 1m. he has been taking all medicines and has been following the diet plan well. I wanted to ask you if there is any way of getting his blood pressure under control for the improvement in his sight. since this is the urgent issue.
Asked On : Thu, 11 Apr 2013
Answers:  2 Views:  53
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response

The loss of vision is due to the the development of diabetic retinopathy.

Blood vessels get damaged in diabetic retinopathy resulting in proliferative retinopathy or macular oedema.The treatment for diabetic retinopathy includes meticulous control of blood sugar,blood pressure and blood lipid levels along with laser treatment.

People suffering from diabetic nephropathy are put on ACE INHIBITORS or ARB's for control of blood pressure.
If these agents are not prooved to be successful in bringing down the blood pressure,then alpha blockers or even centrally acting agents may be used.

You must consult your doctor for the prescription of proper anti hypertensive medications and with proper judicious administration of these medicines,the blood pressure can be properly controlled.

Along with anti diabetic medications and anti hypertensive medications,your father must observe proper dietary restriction along with required exercises.

I hope it helps.

Answered: Thu, 11 Apr 2013
I find this answer helpful

1 Doctor agrees with this answer

Internal Medicine Specialist Dr. Omer's  Response
diabetes ultimately leads to kidney failure....we can only slow down the is said that by increasing calcium in kidney failure patients ...with calcium channel blocker....alpha blockers......centrally acting antihypertensive decrease the blood pressure in diaetic kidney patients..........cataracts and optic atrophy due to kidnet failure+thinning of blood leads to decrease vision
take care
Answered: Thu, 11 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor